MathSciNet Relay Station
MathSciNet bibliographic data
MR2338839 49J40 (47J20 47J25 65K10)
Pang, Li-Ping; Shen, Jie; Song, He-Shan A modified predictor-corrector algorithm for solving nonconvex generalized variational inequality. Comput. Math. Appl. 54 (2007), no. 3, 319–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement